CureZone   Log On   Join
Re: Kefir makes me sick
 
Celtic_Rose Views: 20,548
Published: 15 years ago
 
This is a reply to # 659,320

Re: Kefir makes me sick


I just started taking Kefir last night. I'm extremely hypersensitive and get detox symptoms whenever I start a new healing regime. Knowing this I only took a 1/2 teaspoon. I did get some mild detox symptoms but they were quite bearable. I will stay with 1/2 teaspoon or so until the detox symptoms subside. Then I will increase the dose extremely slowly. (When I started taking apple cider vinegar I worked my way up one drop at a time! I'm up to 68 drops now!)

You mentioned that you don't think drinking a very small amount of Kefir will do any good. If you are experiencing detox symptoms that is a sign that it is working! It's killing the bad bacteria, etc. and you are experiencing the side effects from this "healing" as the "bad guys" leave your system. This is a sign that even a very tiny amount is beneficial.

I would stop the Kefir for a few days to let the action subside in your system. Then start again with the smallest amount. Perhaps even 1/8 tsp. if you are very worried about getting sick. If you tolerate that dose with no problem try 1/4 tsp., etc. It will be worth it! Then work your way up slowly but surely.

I understand how frustrating it is to experience severe detox. You are not alone!

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

4.063 sec, (1)